# SDR SPAA0000014

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65458953
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CORRODED STRINGER SPLICE WAS DISCOVERED AT BS 907, S-27R.  THE SPLICE WAS REPLACED PER B-737 SRM 51-10-1, PARAGRAPH 4 AND SRM 51-30-3.
